# SDR UHLA2015012300081

- Difficulty date: January 26, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 28,892 hours, 17,972 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPAR 3, HYD PRESSURE LINE FITTING IS CHAFED INTO SPAR FWD FACE.  REAMED HYD LINE PASS THRU HOLE NR 1 IN SPAR 3 OF RT WING TO REMOVE DAMAGE.  NDT WAS DONE ON HOLE REPAIR, BUSHINGS AND WASHERS FABRICATED IN HOUSE IAW ETD2015-170-008988.
